# SDR USAA2013030500004

- Difficulty date: February 21, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 94,990 hours, 33,745 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200329
- Part serial: 0904
- Condition: Delaminated
- Location: Lt Elevator
- Part time: 394,842 hours, 144,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION ON LEFT ELEVATOR UPPER SURFACE AT ELEV STA 87, APPROX 51 INCHES FROM INBOARD END & 31 INCHES AFT OF SPAR.  REPAIRED LEFT ELEVATOR UPPER SURFACE AT ELEV STA 87 IAW B757 SRM 55-20-01.
